# SDR ASAA0080639

- Difficulty date: October 14, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT TRACK LIGHTS IN THE FIRST CLASS SECTION WOULD NOT ILLUMINATE WITH THE SWITCH ON.REPLACED INOPERATIVE LAMP ASSEMBLY AT ROW 2 AND LIGHTS OPERATED NORMALLY.
